# SDR DBCA2022AA060007

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 817 hours, 863 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1D152643
- Condition: Failed
- Location: Cabin
- Part time: 817 hours, 863 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

1) CREW NOTED SMOKE IN COCKPIT/CABIN AFTER TAKE OFF. 2) CREW DECLARED AN EMERGENCY AND RETURNED TO SAT. 3) MTN FOUND RH FWD CABIN ELECTRIC HEATER/FAN PCB BURNED. 4)  MTN REPLACED RH FWD CABIN ELECTRIC HEATER ASSY WITH NEW.
